# SDR SWAA2019121739684

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 25,189 hours, 11,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 411A2212
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SIDE EMERGENCY LIGHT INOP.         / RELAMPED LIGHT PER AMM.
